# SDR ASOA20160521024

- Difficulty date: May 21, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 38,732 hours, 29,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMOKE REPORTED COMING FROM SIDEWALL LIGHT LAST ROW.  MAINTENANCE SECURED THE WIRE AND OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
